# SDR 99ZZZX2516

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech B-99
- Aircraft serial: U104
- System (JASC): 3252 · Shimmy Damper
- Part: Rod
- Part number: 508200208
- Condition: Corroded
- Location: Shimmy Dampener
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIMMY DAMPENER ROD WAS FOUND TO HAVE CORROSION INSIDE AND OUT CAUSING FLUID TO LEAK BY THE O-RINGS.  CORROSION SEEMS TO BE FROM NORMAL OPERATION.  ROD WAS REPLACED.
